Proceedings of the Japan Academy, Series A, Mathematical Sciences

Cohomology of the symmetric space $EI$

Kiminao Ishitoya

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 53, Number 2 (1977), 56-60.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518112

Digital Object Identifier
doi:10.3792/pjaa.53.56

Mathematical Reviews number (MathSciNet)
MR0488098

Zentralblatt MATH identifier
0395.57029

Subjects
Primary: 57F15

Citation

Ishitoya, Kiminao. Cohomology of the symmetric space $EI$. Proc. Japan Acad. Ser. A Math. Sci. 53 (1977), no. 2, 56--60. doi:10.3792/pjaa.53.56. https://projecteuclid.org/euclid.pja/1195518112


Export citation

References

  • [1] S. Araki: Cohomology modulo 2 of the compact exceptional groups E& and E7. J. Math. Osaka City Univ., 12, 43-65 (1961).
  • [2] A. Borel and F. Hirzebruch: Characteristic classes and homogeneous spaces. Amer. J. Math., 80, 458-538 (1958).
  • [3] E. Cartan: Sur certaines formes riemanniennes remarquables des geometries a groupe fondamental simple. Ann. Sci. Ecole Norm. Sup., 44, 345-467 (1927).
  • [4] K. Ishitoya: Integral cohomology ring of the symmetric space EH (to appear in J. Math. Kyoto Univ.).
  • [5] K. Ishitoya and H. Toda: On the cohomology of irreducible symmetric spaces of exceptional type (to appear).
  • [6] J.-P. Serre: Homologie singuliere des espaces fibres. Ann. of Math., 54, 425-505 (1951).
  • [7] J.-P. Serre: Cohomologie modulo 2 des complexes d'Eilenberg-MacLane. Comment. Math. Helv.,27, 198-232 (1953).